# SDR ASOA06179A

- Difficulty date: February 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Engine: Ge CF343B1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: 16736105
- Condition: Malfunctioned
- Location: Steering Sys
- Part time: 17,887 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AT APPROXIMATELY 1,500 FT, THE CREW RECEIVED A STEERING INOPERATIVE MESSAGE.  THE CREW COMPLIED WITH THE QRH AND REQUESTED THAT THE EMERGENCY VEHICLES BE DISPATCHED.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE HYDRAULIC MANIFOLD AND THE HYDRAULIC SERVO VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
